# SDR 2005FA0000195

- Difficulty date: February 7, 2005
- Submitted: March 3, 2005
- Operation: General aviation
- Aircraft: N1556A
- Make and model: Beech F33A
- Aircraft serial: CE1318
- Engine: Cont IO520BB
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 64621238AZR
- Part serial: B041A063R
- Condition: Inoperative
- Location: Fuel System
- Part time: 178 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: R, Y, J
- Precautionary procedure: O

## Discrepancy

ENGINE KEPT DYING AT IDLE.  MAINTENANCE TECH TROUBLESHOT SYSTEM AND FOUND THAT THE ENGINE DRIVEN FUEL PUMP PRESSURE WILL NOT STABILIZE.  VARIES BETWEEN 7.5 TO 10 PSI.  REMOVED AND REPLACED ENGINE DRIVEN FUEL PUMP OPS CHECK NORMAL.  PROBABLE CAUSE INTERNAL FAILURE IN FUEL PUMP.  (K)
